# SDR DALA2019031501815

- Difficulty date: March 14, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 119,922 hours, 16,972 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 LT FUSELAGE FRAME AT STA 933 HAS EXFOLIATION CORROSION AT STRINGER 20L. REPAIRED PER ERA 575548-14 (LP 0984597)
